# SDR ASOA2015052212901

- Difficulty date: May 8, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 25,653 hours, 24,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CLIP AT BS 319, RT GALLEY SERVICE DOOR SILL CORRODED.  REMOVED FWD CLIP IAW SRM 51-42-21.  LOCATED & DRILLED NEW CLIP IAW SRM 51-40-11.  INSTALLED NEW ANGLE, IAW SRM 51-42-21-001-001-A01.
